MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number BR1054096
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported failure of the speakers is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The device mentioned in this complaint has exceeded its useful life per the applicable ifu.
 
Event or Problem Description
A trilogy 100 ventilator device was returned to the third-party service center for service.There was no allegation of patient harm.The device was not reported to be in patient use.During the evaluation, r ventilator service required error codes e106 (speaker 1 failure) and e107 (speaker 2 failure) were identified in the error log.Therefore, both speakers had failed.No documentation of a replaced component to address the issue.Additionally, no visible foam particles were visualized.The device log identified additional r ventilator service required error codes e147 (err_drift_prox_pressure_too_high) and e197 (err_int_li_ion_not_present).A final report is being submitted.If new information becomes available, a follow up/supplemental report will be completed.

Brand Name
TRILOGY 100
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25598028
Report Number2518422-2026-025269
Device Sequence Number15931357
Product Code CBK
UDI-Device Identifier00606959022775
UDI-Public(01)00606959022775
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBR1054096
Device Catalogue NumberBR1054096
Device Lot Number170317
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown